# SDR SIMA20140520009

- Difficulty date: May 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 25,784 hours, 18,071 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 3419401 NR 1.  RT AILERON HAS A LARGE CRACK ON THE OTBD EDGE, AFT CORNER.  DEFERRED IAW ETN CR-57-037 AUTH 523570590.  PERFORMED PERMANENT REPAIR DISBONDING OTBD EDGE RUBBING BLOCK ON RT AILERON IAW ETN-CR-57-053.
